# SDR R61A201912221429

- Difficulty date: December 12, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783003
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** RH HORIZ STAB FWD RIB 11 CRACKED. ACCOMPLISHED 170EO-55-10-0004-1 WHICH REPLACED LH & RH HORIZ STAB RIBS 10A, 11A & 12A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
